# SDR PLGA63951

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15553
- Make and model: Beech 1900C
- Aircraft serial: UC128
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Indicator
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF FLIGHT NR 4354, THE CREW NOTICED THE RIGHT HAND ITT INDICATOR WAS READING VERY HIGH.  AIRCRAFT RETURNED TO ALB MAINTENANCE WHICH FOUND THE ITT INDICATOR OUT OF CAL.  MAINTENANCE RECALIBRATED INDICATOR.  OPERATIONS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
